# SDR ASAA2017112022646

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 42,531 hours, 12,851 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 1414
- Condition: Failed
- Location: Rt Wing
- Part time: 56,701 hours, 21,362 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL QUANTITY INDICATOR ON WING REFUEL PANEL INOPERATIVE.  FLIGHT DECK APPEARS NORMAL. ACFT GROUNDED.  REPLACED THE FUEL QUANTITY INDICATOR, IAW AMM 28-41-61-000-801. OPS CHECKED NORMAL IAW AMM 28-41-61-400-801.
